# SDR SWAA2025050657037

- Difficulty date: April 7, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE PLATE LOCATED CARGO DOOR CUTOUT AT AFT CARGO COMPARTMENT 2025-244047<[01] REPLACED FLOOR STRUCTURE PLATE LOCATED CARGO DOOR CUTOUT AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9.;[02] COMPLETED
